SciELO - Scientific Electronic Library Online

 
vol.33 issue3On Zweier I-convergent sequence spacesClasses de (≤ 3,ω,ω*,Ω, Ω∗)-hypomorphie infinies author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DEBNATH, Shyamal  and  DEBNATH, Jayanta. On /-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.277-285. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300004.

Recently Savas and Das [12] introduced the notion of I-statistical convergence of sequences of real numbers. In this article we introduced the sequence spaces WI(S) (M, A, p), W01 (S) (M, A, p) and(S) (M, A, p) of real numbers defined by /-statistical convergence using sequences of Orlicz function.We study some basic topological and algebraic properties of these spaces. We investigate some inclusion relations involving these spaces.

Keywords : Ideal; /-statistical convergence; Orlicz function; matrix transformation.

        · text in English     · English ( pdf )